# SDR 96ZZZX4179

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bracket
- Part number: 69416413
- Condition: Worn
- Location: Lt Elev Tab
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

TYS/MCO - FLT 621 - FLIGHT CREW REPORTED NR 2 ENGINE VIBRATION DURING FLIGHT.  TROUBLESHOT ENGINE AND FOUND NO DISCREPANCIES.  DURING TEST FLIGHT, MAINTENANCE FOUND THAT VIBRATION ORIGINATED AT AFT FUSELAGE.  INSPECTION REVEALED THAT LEFT ELEVATOR TRIM TAB HAD EXCESSIVE PLAY.  THIS DISCREPANCY IS ADDRESSED IN AD 76-11-05.  RECORDS RESEARCH REVEALED THAT AD HAD BEEN TERMINATED IN 1979.  FOUND WORN BRACKET AND MISSING INNER HINGE BOLT AND NUT.  REPLACED BRACKET AND HARDWARE.  POST-MAINTENANCE FUNCTIONAL CHECK WAS NORMAL.  SUBSEQUENT TEST FLIGHT REVEALED ALL SYSTEMS NORMAL.  PLACED AIRCRAFT BACK IN SERVICE.  (X)
